Regularization of hyperfunctions
We show that there are no continuous regularization procedures for the extension of hyperfunctions. We also show that there is a continuous projection operator from the space of hyperfunctions with support in a given compact set onto the subspace of hyperfunctions with support on a given closed subset if and only if the subset is a countable intersection of sets that are closed and open. © European Mathematical Society.
Publication Source (Journal or Book title)
Zeitschrift fur Analysis und ihre Anwendung
Estrada, R. (2006). Regularization of hyperfunctions. Zeitschrift fur Analysis und ihre Anwendung, 25 (3), 299-310. https://doi.org/10.4171/ZAA/1290